No Cover Image

Journal article 336 views 53 downloads

Compensated Convexity Methods for Approximations and Interpolations of Sampled Functions in Euclidean Spaces: Applications to Contour Lines, Sparse Data, and Inpainting / Kewei Zhang; Elaine Crooks; Antonio Orlando

SIAM Journal on Imaging Sciences, Volume: 11, Issue: 4, Pages: 2368 - 2428

Swansea University Author: Elaine, Crooks

Check full text

DOI (Published version): 10.1137/17m116152x

Published in: SIAM Journal on Imaging Sciences
ISSN: 1936-4954
Published: Society for Industrial & Applied Mathematics (SIAM) 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 2368
End Page: 2428